# SDR ASAA0040150

- Difficulty date: December 11, 2000
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 65C2591130A
- Part serial: HDH3031
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK INSPECTION, FOUND RIGHT AILERON INBOARD HINGE FITTING IS GOUGED FROM CONTACT WITH SUPPORT FITTING ON AIRCRAFT.  REPAIRED IAW ASA EA 2710-01056.  (M)
